# SDR CALA2017060501733

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 55,925 hours, 23,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 0006
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT PASSENGER DOOR, ESCAPE SLIDE PACK, CABLE AND LOOP ASSEMBLY, SAFETY WIRE IS BROKEN REPLACED AFT LT DOOR SLIDE ASSY IAW AMM 25-62-44-0401
